Inferences for the Cauchy distribution based on maximum likelihood estimators
GERALD HAAS, LEE BAIN, CHARLES ANTLE
Biometrika · 1970 · Volume 57 · Issue 2
Abstract
SUMMARY Tables, based on maximum likelihood estimators, are presented which enable one to obtain confidence intervals and test hypotheses about parameters of the Cauchy distribution. The difficulty in obtaining the maximum likelihood estimates of the parameters is discussed. Comparisons between the maximum likelihood estimators and the best linear unbiased estimators are presented.
Enable JavaScript for citation tools and additional paper interactions.